Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 22, Number 1

All articles in this issue are freely accessible.

A theory of nonlinear networks. I
R. K. Brayton and J. K. Moser.
Quart. Appl. Math. 22 (1964), 1-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 169746
On the motion of a magnetically confined plasma cylinder
Chong-Wei Chu.
Quart. Appl. Math. 22 (1964), 35-45
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 177605
The maximum-minimum principles for a quasi-linear parabolic finite difference equation
Thomas C. T. Ting.
Quart. Appl. Math. 22 (1964), 47-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 168136
The matrix of a transformerless network
Aaron Fialkow.
Quart. Appl. Math. 22 (1964), 57-70
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99958
On solving second order nonlinear differential equations
Chong-Hung Zee.
Quart. Appl. Math. 22 (1964), 71-73
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 166931
Plastic plate theory
Philip G. Hodge Jr..
Quart. Appl. Math. 22 (1964), 74-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 167052

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website